`a`
Journal of Modern Dynamics (JMD)
 

Distribution of postcritically finite polynomials II: Speed of convergence
Pages: 57 - 98, Volume 11, 2017

doi:10.3934/jmd.2017004      Abstract        References        Full text (388.2K)           Related Articles

Thomas Gauthier - LAMFA, Université de Picardie Jules Verne, 33 rue Saint-Leu, 80039 Amiens Cedex 1, France (email)
Gabriel Vigny - LAMFA, Université de Picardie Jules Verne, 33 rue Saint-Leu, 80039 Amiens Cedex 1, France (email)

1 G. Bassanelli and F. Berteloot, Bifurcation currents in holomorphic dynamics on $\mathbbP^k$, J. Reine Angew. Math., 608 (2007), 201-235.       
2 G. Bassanelli and F. Berteloot, Lyapunov exponents, bifurcation currents and laminations in bifurcation loci, Math. Ann., 345 (2009), 1-23.       
3 G. Bassanelli and F. Berteloot, Distribution of polynomials with cycles of a given multiplier, Nagoya Math. J., 201 (2011), 23-43.       
4 J.-Y. Briend and J. Duval, Exposants de Liapounoff et distribution des points périodiques d'un endomorphisme de $\mathbfC P^k$, Acta Math., 182 (1999), 143-157.       
5 F. Berteloot and T. Gauthier, On the geometry of bifurcation currents for quadratic rational maps, Ergodic Theory Dynam. Systems, 35 (2015), 1369-1379.       
6 X. Buff and T. Gauthier, Quadratic polynomials, multipliers and equidistribution, Proc. Amer. Math. Soc., 143 (2015), 3011-3017.       
7 B. Branner and J. H. Hubbard, The iteration of cubic polynomials. Part I. The global topology of parameter space, Acta Math., 160 (1988), 143-206.       
8 E. Bedford and B. A. Taylor, The Dirichlet problem for a complex Monge-Ampere equation, Bull. Amer. Math. Soc., 82 (1976), 102-104.       
9 E. M. Chirka, Complex Analytic Sets, Translated from the Russian by R. A. M. Hoksbergen, Mathematics and its Applications (Soviet Series), 46, Kluwer Academic Publishers Group, Dordrecht, 1989.       
10 J.-P. Demailly, Complex Analytic and Differential Geometry, 2011. Free accessible book: http://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf.
11 L. DeMarco, Dynamics of rational maps: a current on the bifurcation locus, Math. Res. Lett., 8 (2001), 57-66.       
12 L. DeMarco, Dynamics of rational maps: Lyapunov exponents, bifurcations, and capacity, Math. Ann., 326 (2003), 43-73.       
13 R. Dujardin, The supports of higher bifurcation currents, Ann. Fac. Sci. Toulouse Math. (6), 22 (2013), 445-464.       
14 R. Dujardin and C. Favre, Distribution of rational maps with a preperiodic critical point, Amer. J. Math., 130 (2008), 979-1032.       
15 A. Douady and J. H. Hubbard, Étude Dynamique des Polynômes Complexes. Partie I, Publications Mathématiques d'Orsay [Mathematical Publications of Orsay], 84, Université de Paris-Sud, Département de Mathématiques, Orsay, 1984.       
16 A. Douady and J. H. Hubbard, Étude Dynamique des Polynômes Complexes. Partie II, with the collaboration of P. Lavaurs, Tan Lei and P. Sentenac, Publications Mathématiques d'Orsay [Mathematical Publications of Orsay], 85, Université de Paris-Sud, Département de Mathématiques, Orsay, 1985.       
17 T.-C. Dinh and N. Sibony, Dynamics of regular birational maps in $\mathbbP^k$, J. Funct. Anal., 222 (2005), 202-216.       
18 T.-C. Dinh and N. Sibony, Super-potentials of positive closed currents, intersection theory and dynamics, Acta Math., 203 (2009), 1-82.       
19 T.-C. Dinh and N. Sibony, Dynamics in several complex variables: endomorphisms of projective spaces and polynomial-like mappings, in Holomorphic Dynamical Systems, Lecture Notes in Math., 1998, Springer, Berlin, 2010, 165-294.       
20 H. De Thélin and G. Vigny, Entropy of meromorphic maps and dynamics of birational maps, Mém. Soc. Math. Fr. (N.S.), 122 (2010), vi+98.       
21 A. Epstein, Transversality principles in holomorphic dynamics, preprint, 2009.
22 C. Favre and T. Gauthier, Distribution of postcritically finite polynomials, Israel Journal of Mathematics, 209 (2015), 235-292.       
23 C. Favre and J. Rivera-Letelier, Equidistribution quantitative des points de petite hauteur sur la droite projective, Math. Ann., 335 (2006), 311-361.       
24 T. Gauthier, Strong bifurcation loci of full Hausdorff dimension, Ann. Sci. Éc. Norm. Supér. (4), 45 (2012), 947-984.       
25 T. Gauthier, Equidistribution towards the bifurcation current I: multipliers and degree $d$ polynomials, Math. Ann., 366 (2016), 1-30.       
26 T. Gauthier and G. Vigny, Distribution of postcritically finite polynomials III: combinatorial continuity, preprint, arXiv:1602.00925, 2016.
27 P. Ingram, A finiteness result for post-critically finite polynomials, Int. Math. Res. Not. IMRN, 3 (2012), 524-543.       
28 J. Kiwi, Combinatorial continuity in complex polynomial dynamics, Proc. London Math. Soc. (3), 91 (2005), 215-248.       
29 G. Levin, Theory of iterations of polynomial families in the complex plane, J. Soviet Math., 52 (1990), 3512-3522.       
30 M. Ju. Ljubich, Entropy properties of rational endomorphisms of the Riemann sphere, Ergodic Theory Dynam. Systems, 3 (1983), 351-385.       
31 M. Yu. Lyubich, Investigation of the stability of the dynamics of rational functions, (Russian) Teor. Funktsiĭ Funktsional. Anal. i Prilozhen. 42 (1984), 72-91. Translated in Selecta Math. Soviet. 9 (1990), no. 1, 69-90.       
32 J. Milnor, Geometry and dynamics of quadratic rational maps, with an appendix by the author and Lei Tan, Experiment. Math., 2 (1993), 37-83.       
33 J. Milnor, Cubic polynomial maps with periodic critical orbit. I, in Complex Dynamics, A K Peters, Wellesley, MA, 2009, 333-411.       
34 R. Mañé, P. Sad and D. Sullivan, On the dynamics of rational maps, Ann. Sci. École Norm. Sup. (4), 16 (1983), 193-217.       
35 Y. Okuyama, Equidistribution of rational functions having a superattracting periodic point towards the activity current and the bifurcation current, Conform. Geom. Dyn., 18 (2014), 217-228.       
36 Y. Okuyama, Quantitative approximations of the Lyapunov exponent of a rational function over valued fields, Mathematische Zeitschrift, 280 (2015), 691-706.       
37 F. Przytycki, Lyapunov characteristic exponents are nonnegative, Proc. Amer. Math. Soc., 119 (1993), 309-317.       
38 J. H. Silverman, The Arithmetic of Dynamical Systems, Graduate Texts in Mathematics, 241, Springer, New York, 2007.       
39 N. Steinmetz, Rational Iteration, Complex Analytic Dynamical Systems, De Gruyter Studies in Mathematics, 16, Walter de Gruyter & Co., Berlin, 1993.       

Go to top